Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Graves' disease under control, constant nausea. Lost tampon. Anything to do with nausea?

Hi I have Graves disease that is under control on one neomercazole daily, I have constant nausea and have had for 6 months. Don t have gall stones. I am normal weight. I did have a lost tampon some time last year not sure when and if it occurred before or after nausea started. Could lost tampon have anything to do with nausea
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi dear

Welcome to the platform of health care magic

Nausea could be because of neomarcazole, It one of its side effects.

It can be oevrcomed by some antiacid mediciene Like PPI and some antiemetic medicine.

Hope your query is answered,

Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor